# SDR UPS02438198

- Difficulty date: April 21, 2002
- Submitted: May 13, 2002
- Operation: Air carrier
- Aircraft: N676UP
- Make and model: Boeing 747123
- Aircraft serial: 20101
- Aircraft time: 75,235 hours, 21,257 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Fitting
- Part number: 65B11751602
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C M/D - R3 DOOR FWD CUTOUT LOWER CORNER REVEAL FOUND CRACKED.  LOWER CORNER REVEAL FITTING REPLACED AS PER SRM 51-10-01 PG 8 & PAINT TOUCHED UP AS PER MM 21-24-11.
